Pacific Journal of Mathematics

On a splitting field of representations of a finite group.

Toshihiko Yamada

Article information

Source
Pacific J. Math., Volume 51, Number 2 (1974), 649-652.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912483

Mathematical Reviews number (MathSciNet)
MR0364423

Zentralblatt MATH identifier
0297.20020

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Yamada, Toshihiko. On a splitting field of representations of a finite group. Pacific J. Math. 51 (1974), no. 2, 649--652. https://projecteuclid.org/euclid.pjm/1102912483


Export citation

References

  • [1] W. Feit, Characters of Finite Groups, Benjamin, New York, 1967.
  • [2] P. Fong, A note on splitting fields of representationsof finite groups, Illinois J. Math., 7 (1963), 515-520.
  • [3] E. Witt, Die agebraische Struktur des Gruppenringes einer endlichen Gruppe uber einem Zahlkrper, J. Reine Angew. Math., 190 (1952), 231-245.
  • [4] T. Yamada, Characterizationof the simple components of the group algebras over the p-adic number field, J. Math. Soc. Japan, 23 (1971), 295-310.